# SDR HALA2015090200184

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 4,063 hours, 656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW RAMP AFT CARGO DOOR DAMAGED-MIDDLE LOWER DENTED AND GOUGED DOOR PAN 1.7500" W X 1.5" H X .1250" D, DENT.  ACCOMPLISHED STEPS 1 THRU 4 AND STEP 5 FABRICATION OF FILLER AND DOUBLER IAW ERA 538671-14, REV A.  COMPLETED STEP 5 OF ERA 538671-14, REV A.  COMPELTED REMAINING STEP 6-9, OPS CHECK OF DOOR SILL LATCH COMPLETED.  SILVER DOT APPLIED.
